Papers and Preprints of Luis Goddyn

The following are preprint versions of papers in various stages of preparation. Due to copywrite limitations, final proof versions are not posted here, and the authors assume no responsibility for differences between these documents and published versions.
Available formats:
.ps PostScript
.dvi DVI
.tex LaTeX (text)
.pdf PDF
.bib BibTeX for refs (text)
Alt Alternative Access

Journal Articles

  1. Goddyn, L.A., A girth requirement for the double cycle cover conjecture, in "Cycles in Graphs", Annals Disc. Math. 27, North-Holland, Amsterdam/New York/Oxford, 1985, 13 - 26. Alt

  2. Goddyn, L.A., A counterexample to a conjecture about oriented graphs, in "Cycles in Graphs", Annals Disc. Math. 27, North-Holland, Amsterdam/New York/Oxford, 1985, 235 - 236. Alt

  3. Goddyn, L.A., Lawrence, G., Nemeth, E., Gray codes with optimized run lengths, Utilitas Mathematica 34 (1988), 179 - 192. Alt

  4. Goddyn, L.A., Cycle double covers of graphs with Hamilton paths, J. Combin. Theory Ser. B 46 (1989), 253 - 254. Alt

  5. Goddyn, L.A., Research Problems: Problem 133 , Discrete Math. 85 (1990), 111-112. Alt

  6. Goddyn, L.A., Quantizers and the worst case Euclidean traveling salesman problem, J. Combin. Theory Ser. B 50 (1990), 65 - 81. Alt

  7. Goddyn L.A., Cones, lattices and Hilbert bases of circuits and perfect matchings, in "Graph Structure Theory", Contemporary Mathematics 147 (1993), 419 - 439. .pdf   .ps   .dvi   .tex  

  8. Alspach, B., Goddyn, L., Zhang, C-Q, Graphs with the circuit cover property, Trans. Amer. Math. Soc. 344 (1994), 131 - 154. Alt

  9. Ellingham, M., Goddyn, L.A., List edge colourings of some regular planar multigraphs, Combinatorica 16 (1996), 343 - 352. .pdf   .ps   .dvi   .tex  

  10. Goddyn, L.A., van den Heuvel, J., McGuinness, S., Removable circuits in multigraphs, J. Combin Theory Ser. B 71 (1997), 130 - 143. .pdf   .ps   .dvi   .tex  

  11. Goddyn, L.A., Tarsi, M., Zhang, C-Q, On (k,d)-colorings and fractional nowhere zero flows, J. Graph Theory 28 (1998), 155 - 161. .pdf   .ps   .dvi   .tex  

  12. Bienia, W., Goddyn, L., Gvozdjak, P., Sebö, A., Tarsi, M., Flows, view-obstructions, and the lonely runner, J. Combin. Theory Ser. B 72 (1998), 1 - 9. .pdf   .ps   .dvi   .tex  

  13. Fu, X., Goddyn, L.A., Matroids with the circuit cover property, European J. Comin. 20 (1999), 61 - 73. .pdf   .ps   .dvi   .tex  

  14. Goddyn, L., Jackson, B., Removable Circuits in Binary Matroids, Combin. Probab. Comput. 8 (1999), 539 - 545. .pdf   .ps   .dvi   .tex  

  15. Galluccio, A., Goddyn, L, Hell, P., Large girth graphs avoiding a fixed minor are nearly bipartite, J. Combin Theory Ser. B 83 (2001), 1 - 14. .pdf   .ps   .dvi   .tex   .bib  

  16. Galluccio, A., Goddyn, L., The circular flow number of a 6-edge connected graph is less than four, Combinatorica 22 (2002), 455 - 459. .pdf   .ps   .dvi   .tex   .bib

  17. Michael Maraun, Kathleen Slaney, Louis(sic) Goddyn, An analysis of Meehl's MAXCOV-HITMAX procedure for the case of dichomtomous indicators., Multivariate Behavioral Research, 38 No.1, (2003), 81 - 112. Alt   Jounal Link A rigourous derivation of a critical inequality in is avalable here: .ps   .pdf  

  18. Goddyn, L., Gvozdjak, P. Binary gray codes with long bit runs, Electron. J. Combin. 10 (2003), Research Paper 27, 1 - 10. Published Article     

  19. DeVos, M., Goddyn, L., Mohar, B., Vertigan, D., Zhu X. Coloring-flow duality of embedded graphs, Trans. Amer. Math. Soc., 357 (2005), 3993 - 4016. .pdf   .ps   .dvi   .tex  

  20. Goddyn, L., Stacho, L. Edge disjoint cycles through specified vertices., J. Graph Theory 50 (2005), 246 - 260. .pdf   .ps   .dvi   .tex   Erratum!  

  21. Goddyn, L., Hlineny, P., Hochstattler, W. Balanced signings and chromatic number of oriented matroids, Combin. Probab. Comput. 15 (2006) 523 - 539. .pdf   .ps   .dvi   .tex  

  22. Goddyn, L., Wong, E. Tight instances of the lonely runner, Integers 6 (2006), A38, 14pp. .pdf   .ps   .dvi   .tex  

  23. Chudnovski, M., Geelen, J., Gerards, B., Goddyn, L., Lohman, M., Seymour, P. Packing non - zero A-paths in group-lableled graphs Combinatorica, 26 (2006), no. 5, 521 - 532. .ps  .pdf 

  24. Chavez Lomeli, L., Goddyn, L. Eulerian and bipartite orientable matroids, Combinatorics, Complexity and Chance, A tribute to Dominic Welsh, Oxford University Press, G. Grimmett and C. McDiarmid Eds, 2007, 11 - 27 .pdf  

  25. Goddyn, L., Richter, R.B., Siran, J. Triangular embeddings of complete graphs from graceful labellings of paths J. Combin. Theory Ser. B 97 (2007) Pages 964 - 970. .ps  .pdf 

  26. DeVos, M, Ebrahimi, J, Ghebleh, M, Goddyn, L., Mohar, B., Naserasr, R. Circular colouring the plane SIAM J. Discrete Math. 21 (2007) 461 - 465. .ps  .pdf 

  27. DeVos, M., Goddyn, L., Mohar, B., Samal, R. A quadratic lower bound for subset sums, Acta Arithmetica 129 (2007) 187 - 195. .ps  .pdf 

  28. Ghebleh M., Goddyn L.A., Mahmoodian, E.S., Verdian-Rizi M. Silver Cubes Graphs and Combinatorics 24 (2008), 429 - 442. .pdf  .tex 

  29. DeVos M., Goddyn L., Mohar, B., Samal, R. Cayley sum graphs and eigenvalues of (3,6)-fullerenes J. Combin. Theory Ser. B 99 (2009), 358 - 369. .pdf  .ps  .dvi  .tex 

  30. Goddyn, L., DeVos, M., Mohar, B. A generalization of Kneser's Addition Theorem, Adv. Math. 220 (2009), 1531 - 1548. .ps  .pdf  .dvi  .txt 

  31. Chavez-Lomeli, L., Goddyn, L., Hochstaettler, W. Balancing Covectors, SIAM J. Discrete Math., 25 (2011), 1315 - 1318. .ps  .pdf  .pdf  .tex  .bib 

  32. Goddyn, L., Hochstaettler, W. Nowhere-zero flows in regular matroids and Hadwiger's conjecture, Seminarberichte der Mathematik - FernUniversitat in Hagen 87 (2015), 97 - 102. .pdf  .tex  .bib 

  33. Goddyn, L., Huynh, T., Deshpande, T, On Hilbert bases of cuts, Discrete Math., 339 (2016), no. 2, 721 - 728. .pdf  .dvi  .bib 

  34. Goddyn, L., Hochstaettler, W., Neudauer, N. Bicircular Matroids are 3-colorable, Discrete Math., 339 (2016), no. 5, 1425 - 1429. .pdf  .tex  .bib 

  35. Besharati, Nazli; Goddyn, Luis; Mahmoodian, E. S.; Mortezaeefar, M. On the chromatic number of Latin square graphs. Discrete Math. 339 (2016), no. 11, 2613 - 2619. .pdf 

  36. Goddyn, L.; Xu, Y. On the Bounds of Conway’s Thrackles. Discrete Comput Geom. 58 (2017), no. 2, 410 - 416. .pdf 


    Refereed Conference Proceedings

  37. Karneda, T.; Sun, Y.; Goddyn, L. An optimization problem related to VoD broadcasting, Algorithms and computation, 116 - 125, Lecture Notes in Comput. Sci., 3827, Springer, Berlin, 2005. .pdf  

    On arXiv.org

  38. Goddyn, Luis; Spencer, Andrea. Few long lists for edge choosability of planar cubic graphs. arXiv:1210.7944v1 (14 pages) .pdf  .tex 


    Accepted for publication


    Other contributions

  39. Goddyn, L.A., Solution to a problem of Knuth, submitted to American Math Monthly, (Sept. 25, 1995). .pdf   .ps   .dvi   .tex  

  40. Goddyn, Luis; Hochstaettler, Winfried. Nowhere-zero flows in regular matroids and Hadwiger's conjecture., Seminarberichte der Mathematik - FernUniversitat in Hagen 87 (2015), no. 2, 97 -- 102. .pdf   .tex   .bib  

  41. Goddyn, Luis. Wobbling Bicycle. Crux Mathematicorum 42 No.1 (2016), 10 - 10 (Problem) .pdf  
    Goddyn, Luis. Wobbling Bicycle. Crux Mathematicorum 42 No.1 (2016), 209 - 210 (Solution) .pdf  


Modified: 1/09/1996 by goddyn@sfu.ca (Luis Goddyn)